MathSciNet Relay Station
MathSciNet bibliographic data
MR1697618 53C43 (53C12 58E20)
Pantilie, Radu Harmonic morphisms with one-dimensional fibres. Internat. J. Math. 10 (1999), no. 4, 457–501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement